American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Michał Farnik. On strengthening of the Kleiman-Chevalley projectivity criterion. Proc. Amer. Math. Soc. 141 (2013) 4005-4013.
Abstract, references, and article information   
View Article: PDF

[2] Omid Amini. Reduced divisors and embeddings of tropical curves. Trans. Amer. Math. Soc. 365 (2013) 4851-4880.
Abstract, references, and article information   
View Article: PDF

[3] Tomoaki Ono. A note on $p$-bases of a regular affine domain extension. Proc. Amer. Math. Soc. 136 (2008) 3079-3087. MR 2407070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] N. Naumann. Algebraic independence in the Grothendieck ring of varieties. Trans. Amer. Math. Soc. 359 (2007) 1653-1683. MR 2272145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zbigniew Jelonek. On the projectivity of threefolds. Proc. Amer. Math. Soc. 133 (2005) 2539-2542. MR 2146196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vladimir Shpilrain and Jie-Tai Yu. Birational morphisms of the plane. Proc. Amer. Math. Soc. 132 (2004) 2511-2515. MR 2054774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roberto Paoletti. Szegö kernels and finite group actions. Trans. Amer. Math. Soc. 356 (2004) 3069-3076. MR 2052941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] N. J. Michelacakis. On the Picard group of a compact flat projective variety. Proc. Amer. Math. Soc. 124 (1996) 3315-3323. MR 1363429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bernard Aupetit. A geometrical characterization of algebraic varieties of ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 3323-3327. MR 1307489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ming Chang Kang. Injective morphisms of affine varieties . Proc. Amer. Math. Soc. 119 (1993) 1-4. MR 1146862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael G. Neubauer. The variety of pairs of matrices with rank$(AB-BA)\leq 1$ . Proc. Amer. Math. Soc. 105 (1989) 787-792. MR 931743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Selman Akbulut and Henry C. King. A topological characterization of real algebraic varieties. Bull. Amer. Math. Soc. 2 (1980) 171-173. MR 551756.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1